このエントリーをはてなブックマークに追加
ID 40287
本文ファイル
Thumnail k6920_3.pdf 1020 KB
Thumnail k6920_1.pdf 230 KB
Thumnail k6920_2.pdf 256 KB
別タイトル
双曲的ファイバー二橋絡み目補空間の標準的分割の変針構造
著者
阪田 直樹
NDC
数学
言語
日本語
NII資源タイプ
学位論文
広大資料タイプ
学位論文
DCMIタイプ
text
フォーマット
application/pdf
権利情報
Electronic version of an article published as Journal of Knot Theory and Its Ramifications, Vol. 25, No. 04, 2016, 1650015, DOI: 10.1142/S0218216516500152, © copyright World Scientific Publishing Company, https://www.worldscientific.com/worldscinet/jktr
関連情報URL
関連情報(references)
Naoki Sakata; Canonical decompositions of hyperbolic fibered two-bridge link complements; Topology and its Applications, 196 (2015) 821-845. (doi: 10.1016/j.topol.2015.05.054)
関連情報URL(references)
http://doi.org/10.1016/j.topol.2015.05.054
学位記番号
甲第6920号
授与大学
広島大学(Hiroshima University)
学位名
博士(理学)
学位名の英名
Doctor of Science
学位の種類の英名
doctoral
学位授与年月日
2016-03-23
部局名
理学研究科